MathSciNet Relay Station
MathSciNet bibliographic data
MR1628238 82C31
Metzler, Ralf; Nonnenmacher, Theo F. Fractional diffusion, waiting-time distributions, and Cattaneo-type equations. Phys. Rev. E (3) 57 (1998), no. 6, 6409–6414.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement